my son has never really had areaction to a shot other than feeling a bit tired afterwards. the nurse had him sit on my lap ths time, since he is quite a fighter. he squirmed like crazy, but I held his legs between mine the best I could. his injection sight is a little swollen, i'm kinda thinking it might be irritation from his legs wiggling a little bit when he got the shot. he only got it yesterday, so I'm gonna give it another day, but I have been putting neosporin on it...is that good? or should I put something else on it? maybe a cold compress? if it doesnt go down my tomorrow should I call the pediatrician?
Answer by Anonymous at 11:29 AM on Oct. 22, 2009
Answer by Autumn22 at 9:03 PM on Oct. 21, 2009
Answer by Anonymous at 9:15 PM on Oct. 21, 2009
Answer by Anonymous at 9:45 PM on Oct. 21, 2009
Answer by tyfry7496 at 10:15 PM on Oct. 21, 2009
Answer by Owl_Feather at 11:57 AM on Oct. 22, 2009
Answer by KatieP. at 9:53 AM on Oct. 23, 2009
Next question in Kids' Health
what can i do to help a puffy/swollen eye in an infant?
Next question overall
Does anyone know how long it takes to be a 1 grade teacher????